# SDR HALA2022053100191

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 40,396 hours, 6,343 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 388 DELAMINATION OF THE OFS OUTER SKIN AT THE REAR OF THE 6 OCLOCK BEAM ON THE #1 ENG RH THRUST REVERSER (P/N HDTR3418R, S/N TR961) WAS FOUND. PER EM 7830- 01499, A REPAIR IS TO BE ACCOMPLISHED PER TRENT SRM FRSX016, HOWEVER DUE TO EXISTING FASTENER LOCATIONS AND AVAILABILITY OF FASTENERS THIS ER/A PROVIDES APPROVAL TO MODIFY THE FRSX016 TRIM OUT AND PROVIDES APPROVAL FOR ALTERNATE FASTENERS. CORRECTIVE ACTION: MON LOG CREATED. REPAIR PER SECTION I IS APPROVED FOR 40000 FC REF ER/A 599796-14. (8484506)
